Geometric aspects of transversal Killing spinors on Riemannian flows

Open Access


We study a Killing spinor type equation on spin Riemannian flows. We prove integrability conditions and partially classify those flows carrying non-trivial solutions.


Foliations Spin geometry 

Mathematics Subject Classification (2000)

53C12 53C27 


  1. 1.
    Alexandrov, B., Grantcharov, G., Ivanov, S.: An estimate for the first eigenvalue of the Dirac operator on compact Riemannian spin manifold admitting a parallel one-form. J. Geom. Phys. 28(3–4), 263–270 (1998) MATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Ammann, B.: A variational problem in conformal spin geometry. Habilitation Thesis, Universität Hamburg (2003) Google Scholar
  3. 3.
    Ammann, B., Bär, C.: The Dirac operator on Nilmanifolds and collapsing circle bundles. Ann. Glob. Anal. Geom. 16, 221–253 (1998) MATHCrossRefGoogle Scholar
  4. 4.
    Bär, C.: Real Killing spinors and holonomy. Commun. Math. Phys. 154, 509–521 (1993) MATHCrossRefGoogle Scholar
  5. 5.
    Bär, C.: Extrinsic bounds for eigenvalues of the Dirac operator. Ann. Glob. Anal. Geom. 16, 573–596 (1998) MATHCrossRefGoogle Scholar
  6. 6.
    Baum, H.: Complete Riemannian manifolds with imaginary Killing spinors. Ann. Glob. Anal. Geom. 7, 205–226 (1989) MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Baum, H., Friedrich, Th., Grunewald, R., Kath, I.: Twistor and Killing spinors on Riemannian manifolds. Teubner-Texte zur Mathematik, vol. 124. Teubner, Stuttgart (1991) Google Scholar
  8. 8.
    Belgun, F.: On the metric structure of non-Kähler complex surfaces. Math. Ann. 317(1), 1–40 (2000) MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Blumenthal, R.: Foliated manifolds with flat basic connection. J. Differ. Geom. 16, 401–406 (1981) MATHMathSciNetGoogle Scholar
  10. 10.
    Boyer, C., Galicki, K.: 3-Sasakian manifolds. In: Surveys in Differential Geometry: Essays on Einstein Manifolds. Surv. Differ. Geom., vol. VI, pp. 123–184. International Press, Boston (1999) Google Scholar
  11. 11.
    Carrière, Y.: Flots Riemanniens. Structure transverse des feuilletages, Toulouse. Astérique 116, 31–52 (1984) Google Scholar
  12. 12.
    Friedrich, Th.: Zur Abhängigkeit des Dirac-Operators von der Spin-Struktur. Coll. Math. J. 48, 57–62 (1984) MATHMathSciNetGoogle Scholar
  13. 13.
    Friedrich, Th., Kim, E.C.: The Einstein Dirac equations on Riemannian spin manifolds. J. Geom. Phys. 33, 128–172 (2000) MATHCrossRefMathSciNetGoogle Scholar
  14. 14.
    Ginoux, N., Habib, G.: A spectral estimate for the Dirac operator on Riemannian flows. Preprint (2007) Google Scholar
  15. 15.
    Habib, G.: Tenseur d’impulsion-énergie et feuilletages. Ph.D. Thesis, Institut Élie Cartan—Université Henri Poincaré, Nancy (2006) Google Scholar
  16. 16.
    Hijazi, O.: Spectral properties of the Dirac operator and geometrical structures. In: Proceedings of the Summer School on Geometric Methods in Quantum Field Theory, Villa de Leyva, Colombia, July 12–30, 1999. World Scientific, Singapore (2001) Google Scholar
  17. 17.
    Kirchberg, K.-D.: An estimation for the first eigenvalue of the Dirac operator on closed Kähler manifolds of positive scalar curvature. Ann. Glob. Anal. Geom. 4, 291–325 (1986) MATHCrossRefMathSciNetGoogle Scholar
  18. 18.
    Moroianu, A.: Opérateur de Dirac et submersions riemanniennes. Ph.D. Thesis, École Polytechnique (1996) Google Scholar
  19. 19.
    Okumura, M.: Some remarks on space with a certain contact structure. Tôhoku Math. J. (2) 14, 135–145 (1962) MATHCrossRefMathSciNetGoogle Scholar
  20. 20.
    O’Neill, B.: The fundamental equations of a submersion. Mich. Math. J. 13, 459–469 (1966) MATHCrossRefMathSciNetGoogle Scholar
  21. 21.
    Pfäffle, F.: The Dirac spectrum of Bieberbach manifolds. J. Geom. Phys. 35(4), 367–385 (2000) MATHCrossRefMathSciNetGoogle Scholar
  22. 22.
    Reinhart, B.: Foliated manifolds with bundle-like metrics. Ann. Math. 69, 119–132 (1959) CrossRefMathSciNetGoogle Scholar
  23. 23.
    Tanno, S.: The topology of contact Riemannian manifolds. Ill. J. Math. 12, 700–717 (1968) MATHMathSciNetGoogle Scholar
  24. 24.
    Tondeur, Ph.: Foliations on Riemannian Manifolds. Springer, New York (1959) Google Scholar
  25. 25.
    Wang, Mc.K.: Parallel spinors and parallel forms. Ann. Glob. Anal. Geom. 7, 59–68 (1989) MATHCrossRefGoogle Scholar
  26. 26.
    Wolf, J.A.: Spaces of Constant Curvature. McGraw-Hill, New York (1967) MATHGoogle Scholar

Copyright information

© Mathematisches Seminar der Universität Hamburg and Springer 2008

Authors and Affiliations

  1. 1.Institut für Mathematik—GeometrieUniversität PotsdamPotsdamGermany
  2. 2.Max-Planck Institut für Mathematik in den NaturwissenschaftenLeipzigGermany

Personalised recommendations